# SDR FDEA200903291098

- Difficulty date: March 29, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 1280 HAS A GOUGE BETWEEN S10R TO S12R. REMOVED DAMAGE FROM FRAME SECTION IAW SRM 53-00-07, FIG 201, PG 201.  FABRICATED REPAIR PARTS.  INSTALLED REPAIRS PARTS STA 1280, IAW SRM 53-00-07-DETAIL II.  THIS IS A CATEGORY A,  MAJOR REPAIR.
